Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Facing heavy hairfall, prescribed Mintop, Proanagen. What is the problem ?

Hi doctor... i am 29 year old female, from chennai..i had medium thick hair but since 2011 till now i am facing heavy hair fall ..and also i notice that my falling hair is smaller than my length of actual hair...particularly i am losing lots of hair when i get shower..i usually apply oil on my scalp before 2 hours of shower and when ever i touch rub my scalp i am getting lots of hair fall...and recently i consulted my dermotalagist and she prescibed me MINTOP 2% FOAM SOLUTION And proanagen tablets which i supposed to only at night...could you pls tell me whats my problem and why i am facing this severe hair loss?...i really lost total volume of my hair...will i able to regrow my hair back again? pls need your timely reply doctor.. thank you..
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  1028
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
the condition is called androgenetic alopecia.
It is hormonal condition and can be progressive if not treated.
Minoxidil is a vasodilator and promotes hair growth.
Continue the given treatment for atleast 1 year for optimum results.
Mesotherapy and dermaroller are newer treatments and they are available at skin clinics.

Hope this helps.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor